# SDR JJBA20220502003

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS SIGNS OF CORROSION AROUND NUTPLATE HOLES AT FR65 TO FR68. REMOVED AND REPLACED RH FLOOR SILL AT STGR 15 BETWEEN FR65 TO FR68
